Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 76, NWS Grand Rapids, MI

June 15, 2008Calhoun County, Kalamazoo County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 15, 2008, 4:27 PM EDT for Calhoun County, Kalamazoo County, Michigan. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 4:27 PM EDT (20:27 UTC)
Expired
Jun 15, 2008, 5:15 PM EDT
In force
48 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

Counties Calhoun County, MI, Kalamazoo County, MI

The radar

The Grand Rapids radar (KGRR), 80 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:28 PM EDTHAIL 0.25Portage, MIESTIMATED UP TO PEA SIZE HAIL.
Jun 15, 4:30 PM EDTHAIL 1Vicksburg, MIRELAYED BY WWMT METEOROLOGIST.
Jun 15, 4:46 PM EDTHAIL 0.5Scotts, MIUP TO DIME SIZE HAIL AND 45 MPH WINDS.
Jun 15, 5:02 PM EDTHAIL 0.25Athens, MIPEA SIZE HAIL MEASURED BY ATHENS FIRE CHIEF.
Jun 15, 5:02 PM EDTHAIL 0.25Athens, MIESTIMATED BY SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:38 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 152027
SVRGRR
MIC025-077-152115-
/O.NEW.KGRR.SV.W.0076.080615T2027Z-080615T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
427 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN
  EASTERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 515 PM EDT

* AT 426 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM WITH A HISTORY OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  PORTAGE...AND MOVING EAST AT 43 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  PORTAGE...            VICKSBURG...          SCHOOLCRAFT...
  RICHLAND...           GALESBURG...          AUGUSTA...
  FULTON...             CLIMAX...             SPRINGFIELD...
  BEDFORD...            ATHENS...             BATTLE CREEK...
  BURLINGTON...         CERESCO...            TEKONSHA...
  MARSHALL...           ECKFORD...            HOMER...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4241 8551 4242 8472 4241 8471 4239 8472
      4207 8472 4207 8507 4206 8511 4208 8565
TIME...MOT...LOC 2027Z 270DEG 45KT 4217 8552

$$

JK
3 follow-up statements
000 
WWUS53 KGRR 152046
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
446 PM EDT SUN JUN 15 2008

MIC025-077-152115-
/O.CON.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
KALAMAZOO MI-CALHOUN MI-
446 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CALHOUN AND SOUTHEASTERN KALAMAZOO COUNTIES...

AT 445 PM EDT... A LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING 
PENNY SIZE HAIL WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES 
NORTHWEST OF BURLINGTON 10 MILES SOUTHWEST OF ATHENS...AND MOVING
EAST AT 45 MPH.


* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  FULTON...             ATHENS...             BURLINGTON...
  TEKONSHA...           HOMER...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4222 8534 4219 8472 4209 8472 4207 8473
      4207 8507 4206 8511 4207 8551 4208 8552
      4209 8556
TIME...MOT...LOC 2046Z 285DEG 45KT 4218 8512 4208 8523
          4201 8542

$$

OSTUNO
000 
WWUS53 KGRR 152101
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 PM EDT SUN JUN 15 2008

MIC077-152110-
/O.CAN.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
KALAMAZOO MI-
500 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KALAMAZOO COUNTY
HAS BEEN CANCELLED...

SEVERE WEATHER HAD MOVED OUT OF THE AREA. STAY TUNED FOR THE LATEST 
WEATHER INFORMATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4215 8524 4213 8473 4211 8472 4207 8473
      4207 8507 4206 8516 4206 8529 4208 8530
TIME...MOT...LOC 2100Z 285DEG 45KT 4213 8489 4203 8500
          4196 8519

$$

MIC025-152115-
/O.CON.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
CALHOUN MI-
500 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CALHOUN COUNTY...

AT 457 PM EDT...THUNDERSTORMS WITH A HISTORY OF PRODUCING PENNY SIZE 
HAIL WERE LOCATED ALONG A LINE EXTENDING FROM TEKONSHA TO BURLINGTON 
TO 8 MILES SOUTH OF ATHENS...AND MOVING EAST AT 45 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  BURLINGTON...         ATHENS...             TEKONSHA...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4215 8524 4213 8473 4211 8472 4207 8473
      4207 8507 4206 8516 4206 8529 4208 8530
TIME...MOT...LOC 2100Z 285DEG 45KT 4213 8489 4203 8500
          4196 8519

$$

OSTUNO
000 
WWUS53 KGRR 152114
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
514 PM EDT SUN JUN 15 2008

MIC025-152123-
/O.EXP.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
CALHOUN MI-
514 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALHOUN COUNTY WILL
EXPIRE AT 515 PM EDT...

SEVERE WEATHER IS EXPECTED TO NO LONGER AFFECT THE WARNED AREA BY THE
EXPIRATION TIME. STAY TUNED FOR THE LATEST WEATHER INFORMATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4215 8524 4213 8473 4211 8472 4207 8473
      4207 8507 4206 8516 4206 8529 4208 8530
TIME...MOT...LOC 2113Z 285DEG 45KT 4209 8468 4199 8479
          4192 8498

$$

OSTUNO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:08 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 15, 4:08 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
408 PM EDT SUN JUN 15 2008

LATEST UPDATE...ALL SECTIONS...

.SYNOPSIS...(408 PM EDT SUN JUN 15 2008)
A COLD FRONT IN WISCONSIN WILL MOVE EAST THIS EVENING TOUCHING OFF
SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. THE FRONT
WILL MOVE EAST OF LOWER MICHIGAN TONIGHT. COOLER WEATHER WILL MOVE
INTO THE REGION MONDAY AND TUESDAY.

&&

.SHORT TERM...(408 PM EDT SUN JUN 15 2008)
FORECAST CONCERNS IN THE SHORT TERM DEAL WITH SEVERE POTENTIAL
TONIGHT. THE FRONT IN WISCONSIN WON/T MOVE THROUGH THE CWA UNTIL
OVERNIGHT. THE AIR IS UNSTABLE AHEAD OF THE FRONT ACROSS THE CWA.
LAPS SHOWS LI/S IN THE -4C TO -8C RANGE. H5 TEMPS NEAR -15C HAVE
CREATED STEEP LAPSE RATES. COUPLED WITH THE 70KT MID LVL JET...AND
THE POTENTIAL FOR SVR STORMS WILL BE WITH US THROUGH THE EARLY
EVENING. WIND DAMAGE IS THE MAIN THREAT. THE THREAT WILL DIMINISH
SOME AFTER SUNSET AS INSTABILITY SLOWLY DECREASES. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT TONIGHT AND LAST THROUGH TUESDAY
NIGHT. MUCH COOLER WX IS EXPECTED AS THE H5 UPPER LOW OVER ONTARIO
WILL BE SLOW TO MOVE EAST. H8 TEMPS AROUND 5C SUGGEST HIGHS IN THE
60S FOR THE BEGINNING OF THE WEEK. WITH SHORT WAVE WRAPPING AROUND
THE UPPER LOW...WE/LL NEED TO KEEP LOW CHC POPS IN THE GRIDS TOO
MONDAY AFTERNOON AND TUESDAY.

&&

.LONG TERM...(408 PM EDT SUN JUN 15 2008)
THE EXTENDED PERIOD LOOKS GENERALLY DRY AS THE UPPER LOW SLOWLY
LIFTS NORTHEAST AND NW FLOW ALOFT MOVES OVER THE CWA. THAT/S
GENERALLY A DRY PATTERN AS SFC HIGH WILL BE OFF TO THE SW OF THE
CWA. THE HIGHEST CHC OF RAIN APPEARS TO BE FRIDAY WHEN THE ECMWF AND
GFS MOVE A WAVE THROUGH THE CWA.

&&

.MARINE...(408 PM EDT SUN JUN 15 2008)
OUTSIDE OF THUNDERSTORM ACTIVITY...WINDS AND WAVES WILL BE BELOW SCA
CRITERIA TONIGHT AND MONDAY.

&&

.AVIATION...(408 PM EDT SUN JUN 15 2008)
GENERALLY VFR CONDTIONS ARE EXPECTED TONIGHT OUTSIDE OF TSRA
ACTIVITY. ALL OF THE TAF SITES HAVE THE POTENTIAL TO SEE TSRA THIS
EVENING. MVFR CONDITIONS CAN BE EXPECTED DURING TSRA.

&&

.HYDROLOGY...(408 PM EDT SUN JUN 15 2008)
HAMLIN LAKE IS STILL CAUSING FLOODING OF AREA HOMES AND OPEN AREAS
IN MASON COUNTY. OTHER ROAD WASHOUTS WERE ALSO BEING REPORTED. QPF
WON/T BE ALL THAT HIGH WITH THE CURRENT ROUND OF STORMS GIVEN THAT
WE DON/T EXPECT ECHO TRAINING. DRIER AIR IS EXPECTED MONDAY AND
TUESDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     93
SHORT TERM:   93
LONG TERM:    93
MARINE        93
AVIATION:     93
HYDROLOGY:    93
Hazardous weather outlook, Jun 15, 5:35 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 AM EDT SUN JUN 15 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
535 AM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF SOUTHWEST MICHIGAN
TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER IS SOUTH OF A
LINE FROM SOUTH HAVEN TO LANSING THIS AFTERNOON AND EVENING. THE
THREAT IS FOR DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...
LARGE HAIL... AND ISOLATED TORNADOES.

THUNDERSTORM MOVEMENT WILL BE TO THE EAST SOUTHEAST AT AROUND 40
MPH. THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT
TONIGHT AS A COLD FRONT PASSES THROUGH.

SIGNIFICANT FLOODING CONTINUES ACROSS MUCH OF MASON... LAKE
AND OSCEOLA COUNTIES. RIVERS AND STREAMS ARE AT ELEVATED LEVELS AND
MANY ROADS REMAIN CLOSED DUE TO WASHOUTS OR STANDING WATER.

ALTHOUGH THE STORMS TODAY COULD PRODUCE LOCALLY HEAVY DOWNPOURS...
THEY ARE NOT EXPECTED TO PERSIST LONG ENOUGH OVER ANY ONE AREA TO
AGGRAVATE THE EXISTING FLOODING PROBLEMS OR INDUCE ADDITIONAL
FLOODING. IN FACT MOST LOCATIONS SHOULD SEE LESS THAN A HALF INCH OF
RAIN TODAY AND TONIGHT. AMOUNTS HIGHER THAN THAT SHOULD BE RATHER
LOCALIZED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY BUT SEVERE WEATHER
IS NOT EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING... PARTICULARLY FOR THE COUNTIES SOUTH OF A LINE FROM
MUSKEGON TO ALMA.

LMZ844>849-160845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
535 AM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE HIGHEST
RISK OF SEVERE WEATHER IS SOUTH OF SOUTH HAVEN. THE THREAT IS FOR
DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH... LARGE HAIL...
AND ISOLATED TORNADOES.

THUNDERSTORM MOVEMENT WILL BE TO THE EAST SOUTHEAST AT AROUND 40
MPH. THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT
TONIGHT AS A COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY BUT SEVERE WEATHER
IS NOT EXPECTED.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING... PARTICULARLY SOUTH OF MUSKEGON.

MEADE

In the hours before

Local storm report, Jun 15, 4:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             GOBLES                  42.36N 85.88W
06/15/2008  M1.00 INCH       VAN BUREN          MI   BROADCAST MEDIA

            RELAYED BY WOODTV METEOROLOGIST.

&&

HOVING
Local storm report, Jun 15, 4:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
408 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             2 W PAW PAW             42.22N 85.93W
06/15/2008  E0.25 INCH       VAN BUREN          MI   TRAINED SPOTTER

            PEA SIZE HAIL WAS ESTIMATED.

&&

HOVING
Local storm report, Jun 15, 4:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             OSHTEMO                 42.26N 85.68W
06/15/2008  E0.25 INCH       KALAMAZOO          MI   AMATEUR RADIO

            ESTIMATED PEA SIZE HAIL.

&&

HOVING
Local storm report, Jun 15, 4:15 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             ALAMO                   42.38N 85.71W
06/15/2008  E0.25 INCH       KALAMAZOO          MI   BROADCAST MEDIA

            PEA SIZE HAIL ESTIMATED IN ALAMO TOWNSHIP.

&&

HOVING
Local storm report, Jun 15, 4:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             LAWTON                  42.17N 85.85W
06/15/2008  M0.75 INCH       VAN BUREN          MI   TRAINED SPOTTER

            PENNY SIZE HAIL MEASURED BY SPOTTER.

&&

HOVING
Local storm report, Jun 15, 4:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             1 W PAW PAW             42.22N 85.91W
06/15/2008  M0.50 INCH       VAN BUREN          MI   LAW ENFORCEMENT

            UP TO DIME SIZE HAIL MEASURED BY STATE POLICE ON I-94.

&&

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:03 PM EDTSpecial Weather StatementGRRLake42 min
Jun 14, 8:07 PM EDTSevere Thunderstorm WarningGRRMason38 min
Jun 14, 8:28 PM EDTSevere Thunderstorm WarningGRRLake35 min
Jun 14, 8:51 PM EDTSpecial Weather StatementGRRMason54 min
Jun 14, 8:57 PM EDTSevere Thunderstorm WarningGRROsceola32 min
Jun 14, 9:26 PM EDTSpecial Weather StatementGRRClare64 min
Jun 14, 10:01 PM EDTSpecial Weather StatementGRRManistee59 min
Jun 14, 10:25 PM EDTSpecial Weather StatementGRRAllegan, Barry, Clinton, Eaton, Ionia, Kent50 min
Jun 14, 11:05 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham, Ionia55 min
Jun 14, 11:07 PM EDTSpecial Weather StatementGRRLake53 min
Jun 15, 9:20 AM EDTSpecial Weather StatementGRRAllegan, Calhoun, Kalamazoo, Van Buren115 min
Jun 15, 2:05 PM EDTSpecial Weather StatementGRRClare40 min
Jun 15, 2:17 PM EDTAreal Flood WarningGRRLake, Mason, Osceola24 hr
Jun 15, 3:18 PM EDTSpecial Weather StatementGRRBarry, Eaton, Van Buren42 min
Jun 15, 3:45 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren45 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.